# SDR 9706869621

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- System (JASC): 5270 · Door Warning System
- Part: Striker Plate
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AFT CARGO DOOR WARNING LIGHT ILLUMINATED AND THEN WENT OUT.  AIRCRAFT RETURNED TO IND AND LANDED WITHOUT INCIDENT.  FOUND AFT CARGO DOOR NOT LOCKED CLOSED AND AFT CARGO DOOR WARNING INOPERATIVE.  PROPERLY CLOSED DOOR AND MEL'D DOOR WARNING.  AT DTW, ADJUSTED DOOR WARNING SWITCH STRIKER PLATE.  OPERATIONAL CHECK OK.
